Diarrhea-An uncommon presentation of tertiary adrenal insufficiency following heart transplantation

Saad Sikanderkhel, M. Waqas Choudhry, Vincent Valentine, Ghannam Al-Dossari, Wissam Khalife

Research output: Contribution to journalArticle

Abstract

Diarrhea following organ transplantation is usually associated with infection and immunosuppression therapy. We describe two patients with diarrhea following orthotopic heart transplantation due to tertiary adrenal insufficiency.

Original languageEnglish (US)
JournalJournal of Cardiac Surgery
DOIs
StateAccepted/In press - 2017

Fingerprint

Adrenal Insufficiency
Heart Transplantation
Diarrhea
Organ Transplantation
Immunosuppression
Infection
Therapeutics

Keywords

  • Diarrhea
  • Graft rejection
  • Heart
  • Immunosuppression
  • Solid organ transplant
  • Steroids
  • Tertiary adrenal insufficiency

ASJC Scopus subject areas

  • Surgery
  • Cardiology and Cardiovascular Medicine

Cite this

Diarrhea-An uncommon presentation of tertiary adrenal insufficiency following heart transplantation. / Sikanderkhel, Saad; Choudhry, M. Waqas; Valentine, Vincent; Al-Dossari, Ghannam; Khalife, Wissam.

In: Journal of Cardiac Surgery, 2017.

Research output: Contribution to journalArticle

Sikanderkhel, Saad ; Choudhry, M. Waqas ; Valentine, Vincent ; Al-Dossari, Ghannam ; Khalife, Wissam. / Diarrhea-An uncommon presentation of tertiary adrenal insufficiency following heart transplantation. In: Journal of Cardiac Surgery. 2017.
@article{46d1041b136e42f19bdeacbe76ccf611,
title = "Diarrhea-An uncommon presentation of tertiary adrenal insufficiency following heart transplantation",
abstract = "Diarrhea following organ transplantation is usually associated with infection and immunosuppression therapy. We describe two patients with diarrhea following orthotopic heart transplantation due to tertiary adrenal insufficiency.",
keywords = "Diarrhea, Graft rejection, Heart, Immunosuppression, Solid organ transplant, Steroids, Tertiary adrenal insufficiency",
author = "Saad Sikanderkhel and Choudhry, {M. Waqas} and Vincent Valentine and Ghannam Al-Dossari and Wissam Khalife",
year = "2017",
doi = "10.1111/jocs.13175",
language = "English (US)",
journal = "Journal of Cardiac Surgery",
issn = "0886-0440",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - Diarrhea-An uncommon presentation of tertiary adrenal insufficiency following heart transplantation

AU - Sikanderkhel, Saad

AU - Choudhry, M. Waqas

AU - Valentine, Vincent

AU - Al-Dossari, Ghannam

AU - Khalife, Wissam

PY - 2017

Y1 - 2017

N2 - Diarrhea following organ transplantation is usually associated with infection and immunosuppression therapy. We describe two patients with diarrhea following orthotopic heart transplantation due to tertiary adrenal insufficiency.

AB - Diarrhea following organ transplantation is usually associated with infection and immunosuppression therapy. We describe two patients with diarrhea following orthotopic heart transplantation due to tertiary adrenal insufficiency.

KW - Diarrhea

KW - Graft rejection

KW - Heart

KW - Immunosuppression

KW - Solid organ transplant

KW - Steroids

KW - Tertiary adrenal insufficiency

UR - http://www.scopus.com/inward/record.url?scp=85021701381&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85021701381&partnerID=8YFLogxK

U2 - 10.1111/jocs.13175

DO - 10.1111/jocs.13175

M3 - Article

JO - Journal of Cardiac Surgery

JF - Journal of Cardiac Surgery

SN - 0886-0440

ER -